# SDR CALA2025070706279

- Difficulty date: July 2, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N37434
- Make and model: Boeing 737924ER
- Aircraft serial: 33528
- Aircraft time: 46,928 hours, 16,980 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 609891005
- Part serial: 030909090
- Condition: Failed
- Location: Zone 100
- Part time: 46,914 hours, 16,976 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT CENTER FUEL LOW PRESS ON WITH SWITCH SELECTED ON.  6.4 IN TAN K.REQUEST MEL FOR RT CENTER FUEL BOOST PUMP INOP. PULLED AND COLLARED RT CENTER PUMP C/B.  PLACED RT CENTER FUEL PUMP ON M.E.L., DDP C/W. TRANSFERRED FUEL INTO CENTER TANK WITH RT CENTER FUEL PUMP ON LOW PRESSURE LIGHT REMAINS ON. PER FIM 28-22 TASK 802  CENTER RIGHT TANK  WILL NEED 14,000LBS OF FUEL TO TROUBLESHOOT FURTHER.  R & R RT CENTER TANK FUEL BOOST PUMP PRESSURE SWITCH IAW AMM 28-42-11. FAULT STILL REMAINS.  PERFORMED CONTINUITY CHECK BETWEEN PINS 2 & 3 ON RT CENTER TANK BOOST PUMP LOW PRESS SWITCH S155. WITH PUMP OFF, CONTINUITY READS .2 OHMS. TURNED PUMP ON & LOW PRESS SWITCH DID NOT OPEN. PUMP IS RUNNING, BUT WILL NOT TRANSFER FUEL FROM CENTER TANK TO WING TANKS. SUSPECT RT CENTER BOOST PUMP SHAFT IS SHEARED. REQUIRES PUMP REPLACEMENT. MEL 2802D REAPPLIED. PLACARDS INSTALLED. R & R RT CENTER BOOST PUMP IAW AMM 28-22-41/401. BONDING CHECK REQUIRED. UNABLE TO ACCOMPLISH DUE SINGULAR  REQUIR NOTED AT THIS TIME. REMOVED AND RESET CIRCUIT BREAKERS.TURNED ON PUMP & VERIFIED LOW PRESSURE LIGHT EXTINGUISHED.  PUMP FOLLOWED SWITCH COMMANDS.TRANSFERRED 14000 LBS OF FUEL FROM THE CENTER TANK BACK TO BOTH WINGS USING ONLY RIGHT CENTER FUEL PUMP. NO DEFECTS
